CureZone   Log On   Join
Re: to msteve 666
 
msteve666 Views: 2,889
Published: 16 years ago
 
This is a reply to # 712,231

Re: to msteve 666


I'll have to check out those enzyme supplements - never heard of them. I wasn't worried about the lipitor, I was worried by the fact that my blood chemistry has gone out of whack since I have been doing the Liver Flushes and intestinal cleanses, including some lower abdominal distress (left side) which has been building over the last few weeks. Sometimes I feel like I've been kick in the side, like an internal bruise.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.707 sec, (1)